Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 713690, 13 pages
http://dx.doi.org/10.1155/2014/713690
Research Article

A Special Class of Infinite Dimensional Dirac Operators on the Abstract Boson-Fermion Fock Space

Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan

Received 31 May 2014; Accepted 18 August 2014; Published 8 September 2014

Academic Editor: Nasser Saad

Copyright © 2014 Asao Arai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asao Arai, “A Special Class of Infinite Dimensional Dirac Operators on the Abstract Boson-Fermion Fock Space,” Journal of Mathematics, vol. 2014, Article ID 713690, 13 pages, 2014. https://doi.org/10.1155/2014/713690.